# SDR USAA070067

- Difficulty date: January 24, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE AT LT WING STA 114 INBOARD SIDE UPPER AFT END IN FUEL TANK HAS CRACK.  REMOVED DAMAGE, FABRICATED ANGLE DOUBLERS & INSTALLED PER EA 98389, DEFECT SIZE:  0.1 INCH.
